MathSciNet Relay Station
MathSciNet bibliographic data
MR388797 65M15
Hedstrom, G. W. Models of difference schemes for $u\sb{t}+u\sb{x}=0$ by partial differential equations. Math. Comp. 29 (1975), no. 132, 969–977.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement